It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


Update
Feb 19, 2007
Hey everyone:wave:

Its been awhile since my last post.Things are really getting aggravating.
My PM doc wanted a second opionion from a hand specialist.I went he cofirmed RSD (of course) He wanted to try different kind of blocks called digital block for my finger.He also had a really stupid idea as a last alternative
surgery on my finger that my PM doc laughed at and said that would not be a good idea and that he must not no alot about Rsd.Surgery could possibly make it spread.It has already spread up to my wrist.Since my last post meds have changed to Percocet Methadone,Neurontin(had to stop lyrica for swelling in ankles and legs)Effexor,Restoril , and Catapres Patch.
I had the fist digital nerve block today(boy did that hurt) have to do 2 more one Friday and next Monday.It lasted about six hours .Finger was numb but hand and wrist still hurt.I had the option to let my PM doc or Hand Specialist do the blocks .I let mt PM doc do it.I think I trust Him more.My PM doc said he is reaching the end of options.:eek: Then to top it off workermans comp is starting to jerk me around a little.Thats another story.Sorry this has been such a long post.I'll write back with update after next block Friday.:wave:

Brad N.
Re: Update
Feb 19, 2007
hi brad....was curious about your experience with lyrica....i switched from neurotin to lyrica....neur was making me breakout, i think.....but also, my hand is swollen now, and wasn't originally after acdf surgery......i am maybe thinking it is due to lyrica after ur feedback....bryan
Re: Update
Feb 22, 2007
[QUOTE=bstinch;2809596]hi brad....was curious about your experience with lyrica....i switched from neurotin to lyrica....neur was making me breakout, i think.....but also, my hand is swollen now, and wasn't originally after acdf surgery......i am maybe thinking it is due to lyrica after ur feedback....bryan[/QUOTE]


Bryan,
Sorry its taken me so long to reply,but i've been having a bad week with pain.
I'm not sure about swelling in hands,but it might be possible.My legs and ankles swelled very bad.I had been taking lyrica for a few months before this happen.I asked my PM doc about it and he weened me off lyrica and put me on Neurotin.I've only been taking it for a few weeks.Also i gained about 40 pounds with lyrica.Have you asked your doc about swelling in hand could be from lyrica.You also said you brokeout with Neurotin,was it patchy or all over body.How long did it take before this happened to you.Sorry i couldn't be alot of help to you.Maybe it helped a little. Brad





All times are GMT -7. The time now is 11:01 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!